Alert archive / Illinois / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 26, 2011, 1:10 AM CDT for Sangamon County, Illinois. It took effect at Jun 26, 2011, 2:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 1:10 AM CDT (06:10 UTC)
- In effect from
- Jun 26, 2011, 2:00 AM CDT
- Expired
- Jun 26, 2011, 7:37 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
868 WGUS63 KILX 260610 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 110 AM CDT SUN JUN 26 2011 ILZ051-261800- /O.NEW.KILX.FF.A.0006.110626T0700Z-110626T1800Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 110 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 1 PM CDT THIS AFTERNOON * AT 108 AM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SMITH
1 follow-up statement
973 WGUS63 KILX 261237 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 737 AM CDT SUN JUN 26 2011 ILZ051-261345- /O.CAN.KILX.FF.A.0006.000000T0000Z-110626T1800Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 737 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR SANGAMON COUNTY HAS BEEN CANCELLED. THE DAM OPERATOR AT THE SPAULDING DAM REPORTED THAT THE WATER RELEASE WAS BELOW CRITICAL LEVELS. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:47 AM CDT, 23 minutes earlier.
Area forecast discussion, Jun 26, 12:47 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1247 AM CDT SUN JUN 26 2011 .DISCUSSION... ISSUED 905 PM CDT SAT JUN 25 2011 ZONES/GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT RAIN TRENDS... PLUS TO LOWER THE LOWS A COUPLE DEGREES TONIGHT. ELEVATED STRONG TO SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS THE SOUTHWEST PART OF THE FORECAST AREA. FLOODING BEGINNING TO DEVELOP ACROSS THE SOUTHWEST CORNER OF THE CWA...WHICH HAD ALREADY RECEIVED A FEW INCHES OF RAIN EARLIER TODAY AND WAS PICKING UP ANOTHER COUPLE INCHES. NORTHERN CWA HAS MAINLY BEEN SEEING LIGHTER SHOWERS AND A COUPLE RUMBLES OF THUNDER. LATEST RUC/HRRR SHOWING THE STORMS ESTABLISHING MORE OF A SOUTHEAST MOVEMENT OVER THE NEXT FEW HOURS...WITH BULK OF THE RAIN CENTERED SOUTH OF I-72 BY MIDNIGHT. COOLER AND DRIER ACROSS THE NORTHERN CWA LATER IN THE NIGHT...SO HAVE REDUCED POPS TO THE 20 PERCENT RANGE IN THAT AREA AFTER MIDNIGHT. GIVEN THAT AFTERNOON TEMPERATURES WERE A LOT COOLER THAN PROJECTED...ESPECIALLY ACROSS THE SOUTHWEST CWA...HAD TO ADJUST THE LOWS WHICH WERE ALREADY BEING MET IN A FEW AREAS. ASIDE FROM THE SOUTHEAST CWA...MOST OF THE FORECAST AREA SHOULD SEE TEMPERATURES FAIRLY STEADY THE REST OF THE NIGHT...OR FALLING A DEGREE OR TWO. GEELHART && .AVIATION... ISSUED 1240 AM CDT SUN JUN 26 2011 MAIN CONCERN WILL BE COVERAGE OF MVFR/IFR CIGS BEHIND THE COMPLEX OF STORMS SHIFTING AWAY FROM THE REGION EARLY THIS MORNING. THE STRONGER STORMS HAVE SHIFTED SOUTH OF THE FORECAST AREA...HOWEVER SOME LIGHT TO MODERATE STRATIFORM RAINS WERE OCCURRING TO THE NORTH OF THE INTENSE THUNDERSTORMS ALONG THE I-70 CORRIDOR. FORECAST MODELS CONTINUE TO SUGGEST THE LOW LEVELS WILL GRADUALLY MOISTEN OVER A SUFFICIENT LAYER TO PRODUCE SOME MVFR CIGS AND LOCAL IFR CIGS...ESPECIALLY WHERE THE HEAVIER RAINS OCCURRED AT SPI AND DECATUR. CIGS SHOULD GRADUALLY IMPROVE MOST AREAS BY LATE MORNING INTO THE EARLY AFTN HOURS. TIMING OF NEXT AREA OF TSRA NOT HANDLED WELL BY THE MODELS BUT IT DOES APPEAR THE THREAT STARTS TO INCREASE TOWARDS LATE AFTN AND INTO THE EARLY EVENING HOURS. SFC WINDS WILL REMAIN FROM AN EASTERLY DIRECTION TONIGHT AT AROUND 10 KTS...AND THEN EAST TO SOUTHEAST AT 10 TO 15 KTS ON SUNDAY. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT SAT JUN 25 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY. WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO REDEVELOP. WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY... WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY TUESDAY MORNING. LONG TERM...WEDNESDAY THROUGH SATURDAY... MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD. UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE. THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE. ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME. OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT SAT JUN 25 2011 ILZ029-031-036-037-040-041-261145- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT- STARK-VERMILION- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ047-049-050-261145- CASS-MORGAN-SCOTT- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM. ILZ051-052-061-066-067-071-072-261145- CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, Jun 26, 12:29 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM FLASH FLOOD SAILOR SPRINGS 38.76N 88.36W
06/26/2011 CLAY IL EMERGENCY MNGR
INGRAHAM ROAD JUST EAST OF DIETRICH BLACKTOP IS FLOODED
WITH FLOWING WATER. JUST NORTHEAST OF SAILOR SPRINGS.
&&
25Local storm report, Jun 26, 12:31 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 4 SE CLAY CITY 38.64N 88.30W
06/26/2011 E50 MPH CLAY IL MESONET
&&
25Local storm report, Jun 26, 12:32 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD FLORA 38.67N 88.48W
06/26/2011 CLAY IL EMERGENCY MNGR
MANY CITY STREET FLOODED
&&
25Local storm report, Jun 26, 12:39 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1239 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM FLASH FLOOD XENIA 38.64N 88.64W
06/26/2011 CLAY IL EMERGENCY MNGR
MAIN STREET WATER COVERED AND OLD ROUTE 50 JUST WEST OF
TOWN WATER COVERED
&&
25Local storm report, Jun 26, 1:06 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
106 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM FLASH FLOOD 2 NE MASON 38.97N 88.60W
06/26/2011 EFFINGHAM IL FIRE DEPT/RESCUE
ROUTE 37 NEAR I-57 CLOSED DUE TO HIGH WATER
&&
25Local storm report, Jun 26, 1:07 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
107 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HEAVY RAIN FLORA 38.67N 88.48W
06/26/2011 E2.00 INCH CLAY IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 56 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 58 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 12:11 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 64 min |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| Jun 26, 2:35 PM CDT | Flash Flood Watch | ILX | Cass, Morgan, Sangamon, Schuyler, Scott | 15 hr |
Nearby
Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.